# SDR SWAA2022012582590

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR PANEL 242VF HAS AREAS OF DELAMINATINO ON TOP. / __REPAIRED PASSENGER COMPARTMENT FLOOR PANEL 242VF __TOP SKIN AS REQ IAW B737 SRM 53-00-50-2R-1 PAR 3 __(A-F); K-N) REV 61.A38329; A76585; A34707; __A78366;A16468
